# SDR ASOA201000145

- Difficulty date: February 2, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 15,186 hours, 10,312 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRACK BADLY CORRODED FROM 2CD TO 10CD.   CLEANED RT FLOOR SEAT TRACK FROM 2CD TO 10CD AT THE MOST SEVERELY ERRODED LOCATION IAW SRM 51-21-06-001-001-A01 AND FOUND DAMAGE TO BE BEYOND LIMITS IAW SRM53-31-49-101-001-A01.  REMOVED RIGHT HAND SEAT RAILS WHICH COVERS FROM 2CD TO 10CD DUE TO BEING OUT OF LIMITS AFTER BEING BLENDED ON (CORROSION) PER SRM 53-21-49-101-001-A01 AND 53-31-49-101-001-A01.  NEW SEAT RAILS.  INSTALLED NEW SEAT TRACK RAILS IAW AMM 53-00-49-400-801. PO 10141-0001.
